Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Been on cerezatte. Have brown discharge. What is the problem?

I have been on cerezatte for almost 5 years, I ve just started getting some brownish looking blood , like spotting and when i whipe after going to the toilet. I rarley forget to take a pill but on occasion i have missed one and taken it within the day. What is the problem? Why after 5 year s of being on this pill am i getting spotting?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Hi madam,
well cerazzette is a progesterone only pill. and symptoms like spotting or irregular periods are quite common with it and you need not worry.Generally it is recommended for short duration like when the baby is breast feeding as it doesn't affect your lactation.But i think you are using it for five years. well no problem, but there are other cyclic pills which are equally or more effective and you can take and can get regular cycles.So its a option for you to consult your doctor .
take care . bye
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor